# SDR AALA202503037268

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 35,462 hours, 15,337 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY DOOR GIRT BAR IS VERY TOUGH TO PUT IN PLACE, IT'S VERY TIGHT AND  HARD TO PUT IN PLACE FOR TAKE OFF. MAINTENANCE ADJUSTED THE R2 DOOR ESCAPE SIDE GIRT BAR RETAINER CLIPS AS REQUIRED AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-66-01.
